Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 5, Number 4
HTML articles powered by AMS MathViewer

On a method of dealing with the intersections of plane curves
F. S. Macaulay PDF
Trans. Amer. Math. Soc. 5 (1904), 385-410
On certain complete systems of quaternion expressions, and on the removal of metric limitations from the calculus of quaternions
James Mills Peirce PDF
Trans. Amer. Math. Soc. 5 (1904), 411-420
Three particular systems of lines on a surface
Luther Pfahler Eisenhart PDF
Trans. Amer. Math. Soc. 5 (1904), 421-437
On ruled surfaces whose flecnode curve intersects every generator in two coincident points
E. J. Wilczynski PDF
Trans. Amer. Math. Soc. 5 (1904), 438-446
On the automorphic functions of the group $(0,3;2,6,6)$
J. I. Hutchinson PDF
Trans. Amer. Math. Soc. 5 (1904), 447-460
A theorem concerning the invariants of linear homogeneous groups, with some applications to substitution-groups
H. F. Blichfeldt PDF
Trans. Amer. Math. Soc. 5 (1904), 461-466
On the geometry whose element is the $3$-point of a plane
F. Morley PDF
Trans. Amer. Math. Soc. 5 (1904), 467-476
Sufficient condition for a minimum with respect to one-sided variations
Gilbert Ames Bliss PDF
Trans. Amer. Math. Soc. 5 (1904), 477-492
Sur les opérations linéaires
Maurice Fréchet PDF
Trans. Amer. Math. Soc. 5 (1904), 493-499
On groups in which certain commutative operations are conjugate
H. L. Rietz PDF
Trans. Amer. Math. Soc. 5 (1904), 500-508
On hypercomplex number systems. I
Henry Taber PDF
Trans. Amer. Math. Soc. 5 (1904), 509-548
Errata: “Definitions of a field by independent postulates” [Trans. Amer. Math. Soc. 4 (1903), no. 1, 13–20; 1500619]
Leonard Eugene Dickson PDF
Trans. Amer. Math. Soc. 5 (1904), 549-550
Errata: “On a class of particular solutions of the problem of four bodies” [Trans. Amer. Math. Soc. 1 (1900), no. 1, 17–29; 1500520]
Forest Ray Moulton PDF
Trans. Amer. Math. Soc. 5 (1904), 549
Errata: “A complete set of postulates for the theory of absolute continuous magnitude” [Trans. Amer. Math. Soc. 3 (1902), no. 2, 264–279; 1500598]
Edward V. Huntington PDF
Trans. Amer. Math. Soc. 5 (1904), 549
Notes and errata: “A definition of abstract groups” [Trans. Amer. Math. Soc. 3 (1902), no. 4, 485–492; 1500616]
Eliakim Hastings Moore PDF
Trans. Amer. Math. Soc. 5 (1904), 549
Errata: “On the point-line as element of space: a study of the corresponding bilinear connex” [Trans. Amer. Math. Soc. 4 (1903), no. 3, 213–233; 1500639]
Edward Kasner PDF
Trans. Amer. Math. Soc. 5 (1904), 550
Errata: “On the subgroups of order a power of $p$ in the quaternary abelian group in the Galois field of order $p^ n$” [Trans. Amer. Math. Soc. 4 (1903), no. 4, 371–386; 1500648]
Leonard Eugene Dickson PDF
Trans. Amer. Math. Soc. 5 (1904), 550-551
Errata: “The generalized Beltrami problem concerning geodesic representation” [Trans. Amer. Math. Soc. 4 (1903), no. 2, 149–152; 1500632]
Edward Kasner PDF
Trans. Amer. Math. Soc. 5 (1904), 550
Errata: “On a certain congruence associated with a given ruled surface” [Trans. Amer. Math. Soc. 4 (1903), no. 2, 185–200; 1500637]
E. J. Wilczynski PDF
Trans. Amer. Math. Soc. 5 (1904), 550
Errata: “The subgroups of order a power of $2$ of the simple quinary orthogonal group in the Galois field of order $p^ n=8l\pm 3$” [Trans. Amer. Math. Soc. 5 (1904), no. 1, 1–38; 1500658]
Leonard Eugene Dickson PDF
Trans. Amer. Math. Soc. 5 (1904), 551
Errata: “Determination of all the subgroups of the known simple group of order $25 920$” [Trans. Amer. Math. Soc. 5 (1904), no. 2, 126–166; 1500666]
Leonard Eugene Dickson PDF
Trans. Amer. Math. Soc. 5 (1904), 551
Errata: “On solutions of differential equations which possess an oscillation theorem” [Trans. Amer. Math. Soc. 4 (1903), no. 4, 423–433; 1500652]
Helen A. Merrill PDF
Trans. Amer. Math. Soc. 5 (1904), 551
Errata: “Semireducible hypercomplex number systems” [Trans. Amer. Math. Soc. 4 (1903), no. 4, 437–444; 1500654]
Saul Epsteen PDF
Trans. Amer. Math. Soc. 5 (1904), 551
Errata: “On the smaller perturbations of the lunar arguments” [Trans. Amer. Math. Soc. 5 (1904), no. 3, 279–287; 1500674]
Ernest William Brown PDF
Trans. Amer. Math. Soc. 5 (1904), 551
Errata: “Sets of independent postulates for the algebra of logic” [Trans. Amer. Math. Soc. 5 (1904), no. 3, 288–309; 1500675]
Edward V. Huntington PDF
Trans. Amer. Math. Soc. 5 (1904), 552
Errata: “Algebras defined by finite groups” [Trans. Amer. Math. Soc. 5 (1904), no. 3, 326–342; 1500677]
James Byrnie Shaw PDF
Trans. Amer. Math. Soc. 5 (1904), 552